Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 147, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 26, 2014, 11:26 PM EDT for 8 counties in Kentucky. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2014, 11:26 PM EDT (03:26 UTC)
- Expired
- Jul 27, 2014, 12:05 AM EDT
- In force
- 39 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Boyle County, KY, Fayette County, KY, Garrard County, KY, Jessamine County, KY, Lincoln County, KY, Madison County, KY, Mercer County, KY, Woodford County, KY
The radar
The Jackson,KY radar (KJKL), 114 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 9:41 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 999 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
983 WUUS53 KLMK 270326 SVRLMK KYC021-067-079-113-137-151-167-239-270405- /O.NEW.KLMK.SV.W.0147.140727T0326Z-140727T0405Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 1126 PM EDT SAT JUL 26 2014 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BOYLE COUNTY IN EAST CENTRAL KENTUCKY... SOUTH CENTRAL FAYETTE COUNTY IN EAST CENTRAL KENTUCKY... GARRARD COUNTY IN EAST CENTRAL KENTUCKY... JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY... NORTH CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY... WESTERN MADISON COUNTY IN EAST CENTRAL KENTUCKY... MERCER COUNTY IN EAST CENTRAL KENTUCKY... SOUTHWESTERN WOODFORD COUNTY IN EAST CENTRAL KENTUCKY... * UNTIL 1205 AM EDT * AT 1122 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF HARRODSBURG...AND MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... HARRODSBURG...DANVILLE...NICHOLASVILLE...LANCASTER...NEEDMORE... PARKSVILLE...EBENEZER...STRINGTOWN...BRAXTON...DAVIS HILL...ALUM SPRINGS...MUNDYS LANDING...NONESUCH...BURGIN...FAULCONER...CALDWELL MANOR...SHAKERTOWN...JUNCTION CITY...HIGH BRIDGE AND TROY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 3755 8436 3758 8497 3795 8494 3791 8435 TIME...MOT...LOC 0326Z 281DEG 44KT 3785 8485 HAIL...<.75IN WIND...60MPH $$ JDG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 10:13 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 26, 10:13 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1013 PM EDT Sat Jul 26 2014 ...Mesoscale Forecast Update... Issued at 1010 PM EDT Sat Jul 26 2014 Strong to severe storms roughly along the Ohio River at this hour. SPC has issued a second Severe Thunderstorm Watch covering all of central Kentucky ahead of the line. Storms were sub-severe for quite a while, but NW-SE oriented axis of downdraft CAPE over central Kentucky, and ingestion of isolated pop-ups ahead of the line, have combined to push storms to SVR limits. Watch is valid until 08Z, but the action will most likely be over before then. Instability will diminish at least somewhat with the loss of heating, and the NE portion of the line will outrun the rest. At that point, will start to see training along an east-west oriented line, which could result in short-fuse flooding problems overnight. Issued at 555 PM EDT Sat Jul 26 2014 Cluster of strong T-storms is ongoing over central Illinois, but has yet to go severe. The air mass over the Ohio Valley remains quite unstable and favorable to sustain convection for at least the next few hours as this complex heads ESE toward the area. The faster end of our current forecast timing still appears realistic, with thunderstorms reaching Dubois County around 8 PM EDT, Louisville Metro shortly before 10 PM, and the Lexington area around 11 PM. This is definitely leaning faster than most of the short-term model guidance, as they tend to underestimate the acceleration that happens when a cold pool becomes established. SPC has lowered the SVR risk to slight but we remain in play, with damaging winds as the main threat. .SHORT TERM (Now through Sunday Night)... Issued at 309 PM EDT Sat Jul 26 2014 ...Increasing confidence for severe threat tonight through Sunday... The synoptic pattern this afternoon features a strong ridge across the southern CONUS, placing the Ohio Valley within northwest flow aloft. A strong PV anomaly will dive through this northwest upper flow, amplifying a trough over the region by the end of the short term period. Conditions remain quiet across the region early this afternoon, as warm mid-level air has worked in, capping any convection. Partly cloudy conditions will continue through the remainder of the afternoon which should allow temperatures to climb into the lower 90s in most spots. An MCV/weak surface low visible on satellite imagery continues to push east across northern MO. Mainly elevated convection has developed over the past few hours near this feature, as a firm cap has limited surface-based development. However, most short-term hi-res model guidance including the 26/15Z HRRR, 20/12Z WRF-ARW and WRF-NMM depict surface-based convection developing late this afternoon and early this evening across MO and western IL, then racing east across southern IL, southern IN, and into northern Kentucky tonight. Given the agreement in the hi-res guidance along with support from the 26/12Z GFS, confidence in this convection developing has increased from previous forecasts. As this convection congeals, it appears likely to develop a strong cold pool given DCAPE values of 1200+ J/kg and 0-3 km shear vectors of 30-40 knots. This will allow for a swath of potentially damaging winds to push through IL/IN and into KY. The timing of this convection puts it into our southern IN counties around 2-4Z, and into the Louisville metro area between 3-5Z. Given the timing, the surface will be stabilizing somewhat as we lose heating. Therefore, think the best damaging wind potential (some potentially significant wind gusts) will be just northwest of the LMK CWA, but still expect a swath of potentially damaging winds to push into southern IN and northern KY tonight, with the system likely weakening as it pushes further into KY. This damaging wind threat will go all the way into the Lexington metro, but will likely be more localized in nature at that point. A westerly low-level jet of 35-40 knots will ramp up tonight in response to the approaching PV anomaly. Therefore, any lingering outflow boundaries will likely remain active (especially if they can become oriented more north-south so convergence will be maximized) overnight. Given the expected path of the MCS, the southwestern flank of the outflow will be the most likely spot for renewed activity overnight, which will likely be across southern IN and north-central KY. While an isolated severe risk will persist with this later convection, think the main threat will then transition to heavy rain. Given PWATs near 2 inches and the potential of training storms, some localized flash flooding does appear possible, despite the ground being so dry in recent weeks. Confidence begins to decrease on Sunday as it remains unclear just how much cloud cover and lingering precipitation will be around. However, guidance continues to suggest the atmosphere will recover ahead of the approaching upper trough and strong surface front, setting the stage for additional severe thunderstorm development. 0-6 km shear vectors of 40-50 knots oriented mostly orthogonal to the surface front, along with a favorable orientation to the right-exit region of an 80+ knot upper-level jet streak will support initial supercell development. The best severe threat will be on the Kentucky side of the river, where the front will be crossing during peak heating. Given the drier mid-levels and steep lapse rates, large hail will be possible in addition to damaging winds with these storms. An isolated tornado is not out of the question given the potential for semi-discrete storms, but it will likely take interaction with any lingering outflow boundaries to make up for a lack of ambient environmental low-level SRH to produce an isolated tornado. Otherwise, conditions will quickly clear out Sunday evening as the front sweeps across the Ohio Valley. Drier and cooler air will filter in, as lows Sunday night drop into the mid 60s. .LONG TERM (Monday through Saturday)... Issued at 308 PM EDT Sat Jul 26 2014 A highly amplified upper level pattern will be in place for much of the extended forecast period. A very well advertised upper level trough axis will remain parked across the eastern third of the US through the period. This upper trough is unseasonably deep and will bring much below normal temperatures to our region next week. The below normal temperatures may tie or break record minimum temperatures at some of our observation locations early next week. A compact vorticity lobe may rotate around the base of the upper trough on Monday which could bring some scattered rain showers and clouds to mainly the eastern half of the forecast area. After this feature rotates out, the upper level trough remain in place across eastern North America as the pattern generally remains blocked aloft. This will result in a cool northwesterly flow which looks to keep the bulk of the week dry but with below normal temperatures. Highs Monday and Tuesday will only top out in the middle to upper 70s with overnight lows in the lower to middle 50s. The upper trough looks to open up slightly by Wednesday, but conditions will remain rather dry with slightly warmer temperatures. Highs by Wednesday look to warm into the upper 70s and lower 80s with overnight lows in the upper 50s to around 60. The forecast becomes increasingly more complex by later in the week as the upper level troughing becomes a bit more established once again over the eastern US. Both long term deterministic runs of the Euro and GFS both eventually develop a cut off low that holds sway over the Ohio Valley by late in the forecast period. The re-amplification of the pattern will likely result in increasingly wetter conditions as we move from Friday and into next weekend. In general, we have preserved much of the previous forecast which started capturing the evolving trends. This forecast simply increases cloud cover and slightly increases PoPs from Friday and into Saturday. With the expected increase in cloud cover, we also expect that afternoon maximum temperatures will likely be a bit cooler as well. Highs Thursday will likely be the warmest of the week with readings in the lower-middle 80s. Temperatures are likely to drop back into the upper 70s by Friday and Saturday. Overnight low temperatures look to remain cool with readings generally in the lower 60s. && .AVIATION (00Z TAF Update)... Issued at 705 PM EDT Sat Jul 26 2014 Main challenge is timing and impact of the convective system that will push across SDF and LEX this evening. Even the high-resolution models struggle with cold pool processes, and often end up too slow in these situations. Knowing that, will stick with the previous theme of T-storms impacting SDF 02-05Z and LEX 03-06Z. Believe that the lowest conditions worthy of a TEMPO would be high-end MVFR ceilings and borderline IFR visibility, but in the most intense part of the line IFR ceilings and LIFR vis in heavy rain cannot be ruled out. Wind gusts well in excess of 30 kt and other thunderstorm hazards will also likely affect ground operations. Models are hinting that overnight re-development is possible, especially along the SW flank once the initial line of storms moves through. Will keep VCTS in through roughly mid-morning. Sunday will see a tight southwesterly pressure gradient as the front makes its way south and east across Kentucky. Sustained winds will be around 15 kt for most of the afternoon, with frequent 20-25 kt gusts. Otherwise expect VFR conditions. Certainly can't rule out thunderstorms, but that will be so dependent on how tonight's storms evolve. Given that low confidence, will not include any TS on Sunday afternoon. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Mesoscale......RAS Short Term.....KJD Long Term......MJ Aviation.......RAS
Hazardous weather outlook, Jul 26, 3:32 PM EDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 332 PM EDT SAT JUL 26 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-271945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 332 PM EDT SAT JUL 26 2014 /232 PM CDT SAT JUL 26 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE REGION TONIGHT. THE GREATEST HAZARDS WITH THESE STORMS WILL BE DAMAGING WINDS...TORRENTIAL RAINFALL...AND CLOUD TO GROUND LIGHTNING. THE AREA AT MOST RISK TO SEE SEVERE STORMS TONIGHT IS SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY...ESPECIALLY ALONG AND NORTH OF THE I-64 CORRIDOR. STAY WEATHER SAVVY AND MONITOR THE LATEST WEATHER INFORMATION AHEAD OF THE STORMS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ADDITIONAL ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE ON SUNDAY AFTERNOON AHEAD OF A COLD FRONT. THIS SECOND ROUND OF STORMS WILL BE SOMEWHAT DEPENDENT ON WHAT HAPPENS WITH THE STORMS TONIGHT INTO SUNDAY MORNING. HOWEVER...THE PRIMARY FOCUS FOR SEVERE WEATHER CURRENTLY APPEARS TO BE IN PORTIONS OF CENTRAL AND EASTERN KENTUCKY WITH THE MAIN HAZARDS BEING LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT DAMAGING WINDS...HAIL...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE TONIGHT AND SUNDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/MJ
In the hours before
Local storm report, Jul 26, 10:43 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
1043 PM EDT SAT JUL 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND DMG 1 SSW RADCLIFF 37.81N 85.95W
07/26/2014 HARDIN KY AMATEUR RADIO
TREES ACROSS HWY 1500 NEAR HWY 313
&&
CORRECTED EVENT TIME...SOURCE
EVENT NUMBER LMK1400697
RASLocal storm report, Jul 26, 10:58 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1058 PM EDT SAT JUL 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG FERN CREEK 38.16N 85.60W
07/26/2014 JEFFERSON KY PUBLIC
TREES DOWN
&&
EVENT NUMBER LMK1400698
RASLocal storm report, Jul 26, 11:12 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1112 PM EDT SAT JUL 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG IRVINGTON 37.88N 86.28W
07/26/2014 BRECKINRIDGE KY AMATEUR RADIO
TREES DOWNED ON CARS.
&&
EVENT NUMBER LMK1400699
MRCLocal storm report, Jul 26, 11:14 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1114 PM EDT SAT JUL 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG MAGNOLIA 37.45N 85.75W
07/26/2014 LARUE KY LAW ENFORCEMENT
TREE DOWN NEAR 31W NEAR LARUE HART COUNTY LINE.
&&
EVENT NUMBER LMK1400700
AMSLocal storm report, Jul 26, 11:17 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1117 PM EDT SAT JUL 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG 4 WNW FINCHVILLE 38.16N 85.38W
07/26/2014 SHELBY KY LAW ENFORCEMENT
NUMEROUS TREES DOWN ON ROADWAYS IN THE COUNTY. 49 MPH
GUST RECORDED AT KY MESONET SITE.
&&
EVENT NUMBER LMK1400701
MRCLocal storm report, Jul 26, 11:20 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
1120 PM EDT SAT JUL 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG 4 WNW FINCHVILLE 38.16N 85.38W
07/26/2014 SHELBY KY LAW ENFORCEMENT
TREE DOWN ON A HOUSE IN EASTERN SHELBY COUNTY. NUMEROUS
TREES DOWN ON ROADWAYS IN THE COUNTY. 49 MPH GUST
RECORDED AT KY MESONET SITE.
&&
CORRECTED REMARKS
EVENT NUMBER LMK1400701
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 9:05 PM EDT | Special Weather Statement | LMK | Henry, Oldham | 30 min |
| Jul 26, 9:20 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 30 min |
| Jul 26, 9:46 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hardin, Jefferson, Meade | 39 min |
| Jul 26, 9:56 PM EDT | Special Weather Statement | LMK | Breckinridge, Bullitt, Edmonson, Grayson, Hardin, Hart and 10 more | 89 min |
| Jul 26, 10:08 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson, Spencer | 47 min |
| Jul 26, 10:17 PM EDT | Areal Flood Advisory | LMK | Jefferson | 88 min |
| Jul 26, 10:30 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Larue, Marion, Nelson, Shelby, Spencer and 1 more | 40 min |
| Jul 26, 10:32 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Shelby | 28 min |
| Jul 26, 10:34 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart, Larue | 31 min |
| Jul 26, 10:46 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Marion, Nelson, Taylor | 29 min |
| Jul 26, 11:00 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Franklin, Marion, Mercer, Nelson and 4 more | 30 min |
| Jul 26, 11:11 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Green, Lincoln, Marion and 1 more | 29 min |
| Jul 26, 11:27 PM EDT | Special Weather Statement | LMK | Fayette, Woodford | 28 min |
| Jul 26, 11:30 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Garrard, Lincoln, Russell and 1 more | 30 min |
| Jul 26, 11:44 PM EDT | Special Weather Statement | LMK | Harrison, Nicholas | 46 min |
| Jul 27, 12:01 AM EDT | Special Weather Statement | LMK | Casey, Garrard, Lincoln, Russell | 29 min |
| Jul 27, 12:14 AM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 31 min |
| Jul 27, 3:04 AM EDT | Severe Thunderstorm Warning | LMK | Meade | 41 min |
| Jul 27, 3:12 AM EDT | Special Weather Statement | LMK | Breckinridge, Hardin, Meade | 43 min |
| Jul 27, 3:52 AM EDT | Special Weather Statement | LMK | Bullitt, Larue, Meade, Nelson | 43 min |
| Jul 27, 4:00 AM EDT | Severe Thunderstorm Warning | LMK | Meade | 40 min |
| Jul 27, 4:25 AM EDT | Areal Flood Advisory | LMK | Meade | 3 hr |
| Jul 27, 4:52 AM EDT | Special Weather Statement | LMK | Hardin, Meade | 28 min |
| Jul 27, 4:57 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 38 min |
| Jul 27, 4:58 AM EDT | Flash Flood Warning | LMK | Meade | 2 hr |
| Jul 27, 5:04 AM EDT | Severe Thunderstorm Warning | LMK | Hardin | 31 min |
| Jul 27, 5:12 AM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 28 min |
| Jul 27, 5:32 AM EDT | Special Weather Statement | LMK | Green, Hart | 43 min |
| Jul 27, 5:41 AM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 29 min |
| Jul 27, 5:42 AM EDT | Areal Flood Advisory | LMK | Hardin, Larue, Nelson | 2 hr |
| Jul 27, 6:07 AM EDT | Special Weather Statement | LMK | Adair, Metcalfe | 28 min |
| Jul 27, 6:20 AM EDT | Areal Flood Advisory | LMK | Breckinridge, Hardin | 3 hr |
| Jul 27, 7:25 AM EDT | Severe Thunderstorm Warning | LMK | Trimble | 30 min |
| Jul 27, 7:48 AM EDT | Areal Flood Advisory | LMK | Bullitt, Jefferson, Spencer | 117 min |
| Jul 27, 7:51 AM EDT | Areal Flood Advisory | LMK | Trimble | 114 min |
| Jul 27, 7:58 AM EDT | Special Weather Statement | LMK | Henry, Trimble | 32 min |
| Jul 27, 8:29 AM EDT | Special Weather Statement | LMK | Washington | 31 min |
| Jul 27, 9:22 AM EDT | Special Weather Statement | LMK | Garrard, Mercer | 28 min |
| Jul 27, 9:32 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Mercer | 28 min |
| Jul 27, 11:07 AM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Franklin, Scott | 43 min |
| Jul 27, 11:09 AM EDT | Special Weather Statement | LMK | Anderson, Spencer | 46 min |
| Jul 27, 11:19 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Shelby, Spencer, Woodford | 31 min |
| Jul 27, 11:23 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Scott, Woodford | 32 min |
| Jul 27, 11:34 AM EDT | Special Weather Statement | LMK | Jefferson | 31 min |
| Jul 27, 11:35 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette | 30 min |
| Jul 27, 11:51 AM EDT | Severe Thunderstorm Warning | LMK | Clark | 29 min |
| Jul 27, 12:01 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 34 min |
| Jul 27, 12:02 PM EDT | Special Weather Statement | LMK | Shelby | 28 min |
| Jul 27, 12:21 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 7 min |
| Jul 27, 12:23 PM EDT | Special Weather Statement | LMK | Harrison | 32 min |
| Jul 27, 12:28 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 32 min |
| Jul 27, 12:34 PM EDT | Special Weather Statement | LMK | Hart | 31 min |
| Jul 27, 12:51 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 29 min |
| Jul 27, 1:02 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart | 33 min |
| Jul 27, 1:18 PM EDT | Special Weather Statement | LMK | Lincoln | 12 min |
| Jul 27, 1:29 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Green, Russell | 31 min |
| Jul 27, 2:05 PM EDT | Special Weather Statement | LMK | Russell | 30 min |
| Jul 27, 2:07 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Russell | 23 min |
| Jul 27, 2:10 PM EDT | Special Weather Statement | LMK | Clark, Fayette | 30 min |
| Jul 27, 2:25 PM EDT | Tornado Warning | LMK | Russell | 19 min |
| Jul 27, 3:17 PM EDT | Special Weather Statement | LMK | Casey | 28 min |
| Jul 27, 3:24 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 21 min |
| Jul 27, 4:08 PM EDT | Special Weather Statement | LMK | Adair, Russell | 32 min |
| Jul 27, 4:17 PM EDT | Special Weather Statement | LMK | Cumberland | 28 min |
| Jul 27, 4:21 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 29 min |
| Jul 27, 4:36 PM EDT | Special Weather Statement | LMK | Cumberland | 29 min |
| Jul 27, 4:41 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Cumberland, Metcalfe, Monroe | 29 min |
| Jul 27, 4:43 PM EDT | Special Weather Statement | LMK | Russell | 32 min |
| Jul 27, 4:46 PM EDT | Severe Thunderstorm Warning | LMK | Russell | 19 min |
| Jul 27, 4:53 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 32 min |
| Jul 27, 5:11 PM EDT | Special Weather Statement | LMK | Monroe | 29 min |
| Jul 27, 7:23 PM EDT | Severe Thunderstorm Warning | LMK | Nicholas | 22 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.